# SDR DALA14036263230

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON LOAD TRASMITING PROFILE, RT SIDE LOCATED ON EMERGENCY EXIT HATCHES 834.  REPLACED TRANSMITTING PROFILE IAW SRM 51-72-11 AND DWG D52279010.
